Hello ! Thank you for your question, I’m Dr. Vikas (M.D Psychiatry) and I’ll try to help you today.
Since when this is happening to you?
are you suffering from or have suffered in past from any psychiatric illness?
Currently taking any treatment or have taken any psychiatric treatment in past?
since 2 years,but no other problems,or treatment.
what exactly you think while you are looking at the private parts of other person?
I know, you are not doing it intentionally.
i think they will misunderstand me but i am not able to control
do you also experience any repetitive thoughts / idea or images?
What about other symptoms such as sadness, excessive worrying, fatigue, sleeping difficulty, lack of interest in surrounding, irritability, fear of crowd or closed spaces?
are you there?
i and my husband saw some sex videos for quite a while after which we used it to boost sexual feeling regularly.
Oh, do you you consider yourself depressed?
extremly,i am not able to comunicate with sisters even.
thanks for your reply. See, all these symptoms you are experiencing currently can be controlled easily by taking antidepressants like Sertraline or Escitalopram.
all you need to do is to consult any psychiatrist or Physician who can prescribe you a SSRI antidepressant like Sertaline or Escitalopram.
but i am having a sound sleep.
most likely, you will notice good improvement in your symptoms within 2-3 weeks.
antidepressants are not for inducing sleep.
SSRI antidepressant can effectively control the sadness, anxiety as well as the habit of looking at other's private part
is it a mental illness.
well, on the basis of what you have mentioned before, it appears to me that you are depressed and anxious.
which could be also because of your inability to look away from other's private part
my husband is taking alprax.25 can i also take.
alprax is an antianxiety medicine which can help you in relaxing a bit but can't help much
if you don't want to go to a psychiatrist, you can consult any medicine specialist near you
that is general physician
who can prescribe you SSRI antidepressant.
should i consult a doctor locally.
in my view,yes
specially because these symptoms are affecting your day to day life
and causing depression.
resently i was separated from my husband for 2 months is it a cause.
no, I don't think so,
you are experiencing these symptoms since last 2 years
have u come across patients like me often,or i am peculier.
we do frequently see patients with complaints similar to your's and nearly all of them respond to a SSRI antidepressants very well.
you need not to worry or think about it too much
most likely, you will notice a great improvement within 2-3 weeks of starting treatment.
since i have a 13 year old daughter,i am affraid to go out and meet people.
and why is that, is it because of your looking at private parts of other person?
or you are not able to talk to strangers?
don't worry, once you start the treatment you will see that this habit disappearing very soon.
i am not bothered about strangers,but looking into private parts.
ya I got it
how should i take the dose.
well, your doctor can prescribe you a combination of Escitalopram 10 mg + .5 mg of Clonazepam to be taken at night.
and most likely this should be sufficient in controlling your current symptoms.
what is the trade name,is it avaliable in india.
that is a singly medicine to be taken at night
Nexito Plus / Anxiset Plus /
there are several other brands also available
can i quit it after some time.
your doctor will prescribe you accordingly.
no, once started, the medicine should be continued for few months
at least 5-6 months
but you will notice improvement within 1-2 weeks
in my view
once you start the treatment
after stopping it will i get a vertigo.
later on, your doctor can shift you on a single dose of Escitalopram
instead of the combination
no, you will not experience vertigo after stopping the medicine but don't stop it abruptly
your doctor will slowly reduce the dose and then stop it
within a span of 7-14 days once the decision is made to stop it.
will it suppress my day to day activity.
it should not :)
will it paralise my thought process.
no, it will help in relieving depressive thoughts, anxiety, and habit of looking at other's private part
ok well thank you doctor
you are most welcome.
just don't worry too much about this problem
just start the treatment and everything will be just like before once again.
If you do not require further assistance,please rate one of the positive ratings (3,4,5 / smiley faces) as this is the only way how we are compensated for our time and expertise.
Please take a moment to rate the answer.
I see, you are still here, do you want to ask any other question or have any doubt regarding my suggestions?